I am currently going through some hardcore withdrawls from effexor/venlafaxine. It has been 8 days and I can't stop throwing up, I hear voices and hallucinate, and I feel like I am dying. Besides killing myself, any ideas on how to make the pain stop?
I am currently going through some hardcore withdrawls from effexor/venlafaxine
Other urls found in this thread:
Ive been out of work for 4 months due to debilitating seizures, think this med is causing it. Tried headache meds, pepto, etc...don't have much more money so can't really see Dr and still waiting to hear back from disability dept.
Go to your pharmacy and ask them to give you some to hold you over until you can get a new Rx? Just explain you've been without and most pharmacies will give you atleast a 3 day supply if it's a non-control at no charge. Or if you have an Rx on file and it's an issue with insurance use a discount card. Venlafaxine isn't terribly expensive and if it is at your pharmacy check goodrx to see what pharmacy is cheapest and have them request it to be transferred there.
Did you do cold turkey or did you step down over weeks?
I am actually trying to quit cuz I think it is what is causing my seizures. I just want to get over this shit cuz it sux super bad.
I was originally on 225mg and over the course of three months got off. Each month dropped by 75 mg, (smallest dose downsize) and each time felt sick as balls but got better after a week...this feels like hell.
you're making me feel sick.
when I withdrawalled, I was dizzy and I jacked off 8 times a day.
I think it is what is causing my seizures.
I'm a strong black woman, I ain't need no doctor to do no doctorin'
seriously, you're a fucking idiot.
Effexor is notorious for withdrawal syndrome. Most people I know opted for switching over to Prozac and then scaling down from that. Another alternative is Xanax (benzos) bit the main problem with those is addiction/dependence. I highly doubt you will die from withdrawals but you will feel like whale shit at the bottom of the ocean. Take it from someone who has tried over 10 types of ssris.
Actually doctor agrees faggot. I was seeing a neurologist. God ask questions.
get some weed and magic mushrooms. take a heroic does of the mushrooms, nothings is going to be worse than the way you currently feel. the weed is to help with vomiting. then start smoking weed every day for the next 10 years...
Are you quitting cold turkey ? Why not taper like normal ppl?
St Johns Wort should curb withdrawal and is otc. If you have access to benzos something like Valium can really take the edge off. Ideal would be a cross tolerant Ssri, or anything that causes serotonin reuptake. Something classified as a serotonin agonist should help. Alcohol actually hits the serotonin receptors but isn't a long term solution and would probably make things worse in the long run. I've been on and off of ssris for about 10 years now and have always weened off slowly with the help of benzos.
This to a degree. Try to find Indicas with low levels of thc since that is the main aggravator of anxiety...unless you just want to trip balls.
5 - HTP could also be helpful for otc solutions.
Come on OP, it's not that hard to figure out — you deal with it in the same way as with withdrawal from any other substance: you taper it off gradually.
I was on venlafaxine years ago and tapered it off from 150 mg/day (extended release Effexor) by opening the capsules and dividing the contents roughly into four, then going down to 3/4, 1/2, and 1/4 every half day. I was clear in two weeks without withdrawals.
Note you obviously don't throw out the unused portion but use it for the remaining doses, so you don't waste and use less total capsules.
Do -not- crush the grains — this makes it NOT extended release but instant. You don't want that.
I've also used the tapering of a dose to make sure I can get rid of caffeine dependency. I usually drink two to three coffees a day, and if I suddenly stop, I get a withdrawal headache and feel less alert. So over a two week period I switched first to one coffee and one tea, then just a coffee, then just a tea, and then I was fine without caffeine.
Finally, forget about antidepressants. There's yet another study where they cured depression with magic mushrooms: theguardian.com
i stopped taking it, but damn, girl, i tapered off over a period of two months, and even then i had daily nausea for a fortnight after.
source:i took it nigger